MathSciNet Relay Station
MathSciNet bibliographic data
MR2182150 (2007d:65091) 65M60 (65M15)
Verfürth, R. Robust a posteriori error estimates for nonstationary convection-diffusion equations. SIAM J. Numer. Anal. 43 (2005), no. 4, 1783–1802 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement